Dear Ask The Doctor: I've been on penicillian for four days now. 500mg 4 times a day...for a extremly bad sore throat,chills, and body aches.i also had several swollen lymphnodes in my neck. i also have pink eye..which i was given eye drops for.my pink eye seems to be going away but my throat is still killing me and i'm still freezing all the time and having body aches and my lymph nodes seem to be getting larger. should i go back to the doctor?
Dear Patient: I understand how concerned you are about your Bacterial Pharingitis. Surely after 4 days of treatment no complete recovery can be expected but at least some improvement.I would suggest you to comply with your treatment; your body would need time to reverse the inflammation caused by the infection and clear it completely. You might want to try using Anti inflammatory medications such as Naproxen to help you with your swollen throat. I dont see any contraindications for this in your case and you can buy them over the counter. If you continue with the same symptoms after completing your treatment you might need to be examined again for possible change of antibiotic to a more powerful one. I wish you a prompt recovery.